# SDR USAA2012012400010

- Difficulty date: January 21, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 64,369 hours, 40,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - CRACK IN FUSELAGE SKIN AT BS 767-7 INCHES, S19R.  REPAIRED FUSELAGE SKIN AT BS 767-7 INCHES, S19R IAW B737 SRM 53-00-01 REPAIR 31 DETAIL X.
